IJPAM: Volume 80, No. 3 (2012)

THE FORMULATION OF DIRICHLET SERIES
OF THE NUMBER THEORETIC FUNCTIONS

Rakporn Dokchan$^1$, Apisit Pakapongpun$^2$
$^{1,2}$Department of Mathematics
Faculty of Science
Burapha University
Chonburi, 20131, THAILAND


Abstract. We study the behaviour of the Dirichlet series for the special cases of the theoretic functions. The abscissa of convergence from the number theoretic functions with the different conditions will be proved.

Received: July 5, 2012

AMS Subject Classification: 11M41

Key Words and Phrases: Dirichlet series, Riemann zeta function, abscissa of convergence

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 80
Issue: 3